# SDR ASAA2014071608570

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,569 hours, 8,442 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP54
- Condition: Failed
- Location: Satcom
- Part time: 2,773 hours, 838 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP.  NO SATCOM PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED. CYCLED SATCOM CIRCUIT BREAKER,  NO HELP.  SATCOM LRU SHOWS RED LED ON, ALL LED'S SHOULD BE GREEN.  REMOVED AND INSTALLED NEW IRIDIUM TRANSCEIVER IAW 23-15-00-400-801.  PERFORMED SYS OPS TEST IAW 23-15-00-730-801. SYS CHECKED NORMAL.
